MathSciNet Relay Station
MathSciNet bibliographic data
MR1089786 92D30 (34C23 34C99)
Hethcote, H. W.; van den Driessche, P. Some epidemiological models with nonlinear incidence. J. Math. Biol. 29 (1991), no. 3, 271–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement